# SDR AALA20001211

- Difficulty date: July 24, 2000
- Submitted: September 26, 2000
- Operation: Air carrier
- Aircraft: N377AN
- Make and model: Boeing 767323
- Aircraft serial: 25446
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: B973521385
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVER-NIGHT MAINTENANCE, EMERGENCY EXIT ESCAPE PATH LIGHT AT SEAT 34B INOPERATIVE.  REPLACED LIGHT ASSEMBLY AT SEAT 34B.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
